# SDR CALA2025102010302

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 71,506 hours, 32,206 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATCHED AND VERIFIED ALL TECHNICISNS WORKING ON SLIDE CHANGE HAS WATCHED "AIRBUS DOOR SLIDE - REMOVAL, PREPARATION, INSTALLATION" AND "AIRBUS DOOR SLIDE R&R CRITICAL STEPS" VERIFIED ALL TECHNICIANS AND OBSERVER HAS WATCHED THE NECESSARY VIDEOS PRIOR TO HANDLING SLIDE CHANGE IN REF GMM 09-25-05
